# SDR HALA2023062800137

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 26,975 hours, 4,282 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE PERFORMING TASK CARD FOUND HOLE IN APU SURGE CONTROL VALVE DUCT. REPLACED APU SURGE CONTROL VALVE DUCT IN ACCORDANCE WITH AMM 49-51-52. LEAK CHECK GOOD OPS CHECK GOOD. OK FOR SVC
